Answer by QuinnMae at 11:09 PM on Dec. 11, 2012
Answer by PartyGalAnne at 11:12 PM on Dec. 11, 2012
Answer by KA91 at 11:23 PM on Dec. 11, 2012
Answer by PartyGalAnne at 12:39 AM on Dec. 12, 2012
Answer by louise2 at 7:22 AM on Dec. 12, 2012
Answer by Ludvik_Smith at 9:18 AM on Dec. 12, 2012
Well, I don't think you need to panic just yet. You just put a lot of hormones in your body and there will be consequences to that until you sort of level out (consequences being spotting and other issues that can happen with a fluctuation of hormones). I would suggest going to the dollar store to get some inexpensive pregnancy tests and if you are still worried about it in the next couple of weeks then go ahead and test. The spotting could be from the depo. Plan B shouldn't make you spot, but added to the hormones in the depo it's possible that the spotting is just from those.
Answer by QuinnMae at 9:36 AM on Dec. 12, 2012